Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Conditions which preclude the existence of critical solutions of an ordinary differential system


Author: L. P. Burton
Journal: Proc. Amer. Math. Soc. 7 (1956), 791-795
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0083627-2
MathSciNet review: 0083627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Osgood, Beweis der Existenz einer Losung der Differentialgleichung $ dy/dx = f(x,y)$ ohne Hinzunahme der Cauchy-Lipschitzschen Bedingung, Monatshefte für Mathematik und Physik vol. 9 (1898) pp. 341-345.
  • [2] E. Kamke, Zur Theorie der Systems gewohnlicher Differentialgleichungen, Acta Math. vol. 58 (1932) pp. 57-85. MR 1555344
  • [3] L. P. Burton and W. M. Whyburn, Minimax solutions of ordinary differential systems, Proc. Amer. Math. Soc. vol. 5 (1952) pp. 794-803. MR 0051385 (14:470i)
  • [4] E. J. McShane, Integration, Princeton University Press, 1944, p. 348. MR 0082536 (18:567a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0083627-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society